# SDR CALA0000690

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LONGERON 2L AT FS 1438.  THE LONGERON WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-02, FIGURE 18.
